# SDR AALA202203016236

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737*
- Aircraft serial: 33346
- Aircraft time: 13,466 hours, 5,554 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO OPEN LOCKED FLIGHT DECK DOOR WITH KEYPAD. REMOVED AND REPLACED COCKPIT DOOR STRIKER PER AMM 52-50-00 OPERATIONS CHECK NORMAL.
